Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

I have needle prick sensation on left upper chest and light pressure. What cure should be done?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 983 Questions
I have needle prick sensation on my left upper chest. Followed by light pressure.
Posted Sat, 1 Sep 2012 in Lung and Chest disorders
Answered by Dr. Aparna Kohli 2 hours later
Thanks for writing in.
Your symptoms are not suggestive of heart disease but rather suggest either gastro-esophageal reflux disease, costochondritis or anxiety. However, given our history, I would be doubly reassured if we did have a normal ECG alongside. As of now, I would suggest the following
a. Take Tablet Prevacid OTC 1 tablet 1 hour before breakfast.
b. Avoid smoking, alcohol, spicy and oily food
c. Eat small meals at frequent intervals
d. Try XXXXXXX breathing to relieve anxiety.
e. If the pain increases on touch, then diclofenac gel and hot fomentation would also help.

Please get a ECG done alongside. Given the atypical nature of heart disease, we dont want to be missing out on anything.
If the pain increases in severity or is accompanied by an uncomfortable sensation, please visit the ER.
Let me know if you have any other concerns
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Pulmonologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor